# SDR 96ZZZX2872

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2908U
- Make and model: Chris A-1
- Aircraft serial: 1023
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: BA4111
- Condition: Cracked
- Location: Induct Filter
- Part time: 481 hours
- Component: Brackett, BA4106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED THE FILTER ELEMENT FOR NORMAL REPLACMENT DURING AN ANNUAL, HE NOTICED A 3.5 INCH CRACK RUNNING VERTICALLY IN THE ELEMENT RETAINING SCREEN.  IF PIECES BROKE LOOSE, THEY WOULD BE INGESTED INTO THE CARBURETOR.  THIS WAS A STEEL MESH SCREEN NOT COVERED BY AD 81-15-03.
